MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/s0248-8663(05)80604-6

Медицинская библиотека · La Revue de medecine interne · 1990

[Peliosis hepatis in dermatomyositis treated with azathioprine and corticoids].

Lorcerie B, Grobost O, Lalu-Fraisse A, Piard F, Camus P, Portier H, Martin F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

We report a case of peliosis hepatis in a 47-year old male patient with dermatomyositis treated with azathioprine and corticosteroids. Three months after the combined treatment was initiated, the patient developed right thoracic herpes zoster, agranulocytosis and liver enlargement with signs of portal hypertension. Needle biopsy of the liver revealed peliosis. Azathioprine was withdrawn. The clinical and laboratory abnormalities disappeared progressively. The main causes of peliosis hepatis are considered. Up to now, azathioprine had been held responsible for peliosis hepatis only in renal transplant recipients.

Для цитирования: Lorcerie B, Grobost O, Lalu-Fraisse A, Piard F, Camus P, Portier H, Martin F. [Peliosis hepatis in dermatomyositis treated with azathioprine and corticoids].. La Revue de medecine interne. 1990. DOI: 10.1016/s0248-8663(05)80604-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.